Ask The Doctor > Questions & Answers > Pepperish sensation

Pepperish sensation

Patient: Am a lady in he 30’s, 5 feet tall and weighing 65kg3 days ago my private part stated itching me and i tried checking with a mirror and i noticed a mucor covering the surface of my vagina. i washed it off and went to a pharmacy store to buy metronidazole and mist pot citrate but i still feel terrible because the itching and pepperish pain persist.what can i do or use, am so disturb

 

 

Doctor: Thank you for your question. It is possible that the infection that you have attempted to treat has infected the vaginal canal as well the urethra and bladder. To treat this you will need to be examined by a doctor and start a course of oral antibiotics in order to completely clear this infection. Such infections are caused by sexually transmitted infections contracted during unprotected sexual intercourse, or due to hormonal changes that increase the susceptibility of infections of the vagina, urinary tract, and bladder. Please see your doctor.Thank you for choosing AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment